Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok, I've had these little red spots around my mouth for about 1-2.5 years now and with applying tazorac .1 cream they have fadded a bit, but they are still there. I play beach vball a lot with a bit of sunscreen, but one of those days my face hurt reallly bad afterewards and the skin started to peel really bad around mouth and forehad where i still have acne. I have no whiteheads, just skin that is red. Tazorac really flakes off the skin adn I then put on moisture, so should I keep on moisturizing or let it all peel? Also, if I gently pick the skin, there is a thin layer of skin that peels off a bit, so should I peel it completly off?

I have been on tazorac 1.5 months now. I have used a lot of crap before like proactive and other topicals. So far, tzorac is the best but seems its also not solving it. I think I may have this permantly, but there must be a way to get it back to normal.....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×